Calkin algebras for Banach spaces with finitely decomposable quotients

Tom 157 / 2003

Manuel González, José M. Herrera Studia Mathematica 157 (2003), 279-293 MSC: Primary 47A10, 47A53; Secondary 46B20. DOI: 10.4064/sm157-3-3

Streszczenie

For a Banach space $X$ such that all quotients only admit direct decompositions with a number of summands smaller than or equal to $n$, we show that every operator $T$ on $X$ can be identified with an $n\times n$ scalar matrix modulo the strictly cosingular operators $SC(X)$. More precisely, we obtain an algebra isomorphism from the Calkin algebra $L(X)/SC(X)$ onto a subalgebra of the algebra of $n\times n$ scalar matrices which is triangularizable when $X$ is indecomposable. From this fact we get some information on the class of all semi-Fredholm operators on $X$ and on the essential spectrum of an operator acting on $X$.

Autorzy

  • Manuel GonzálezDepartamento de Matemáticas
    Universidad de Cantabria
    E-39071 Santander, Spain
    e-mail
  • José M. HerreraDepartamento de Matemáticas
    Universidad de Cantabria
    E-39071 Santander, Spain
    e-mail

Przeszukaj wydawnictwa IMPAN

Zbyt krótkie zapytanie. Wpisz co najmniej 4 znaki.

Przepisz kod z obrazka

Odśwież obrazek

Odśwież obrazek